Hi, my mom got a breast cancer, stage 3b, undergoing chemotherapy now. 3rd session got delayed coz of low platelets count. What needs to be done?

Couple of things are. to be done:- 1: Wait till the numbers come up, specially the WCC; 2: Ensure she avoids anyone and everyone who has any sort of infection (whether a kid or an adult) however minor, as any such infection would be really bad for her; 3: Everyone should wear a mask when they go and see her or help her in any way; 4: Keep her Oncologist informed if she gets a fever, bleeding from anywhere, etc.

Related Questions

My mom is undergoing chemotherapy-currently taxol- for breast cancer-is neuropathy that comes and goes a normal side effect?

Yes it can be. Taxol (paclitaxel) is a great drug but does cause some discomfort in the form of neuropathy but it is temporary problem and should not become a major issue even if you continue the drug use. Read more...
Yes. It is one of the side effect , speak to the oncologist , it is good drug to stop the cancer cell growth. Good Luck. Read more...